# SDR IPXA2020080318510

- Difficulty date: July 15, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: ARC4301
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  LEFT WING OTBD FLAP T/E WEDGE INBD SECTION HAD A LARGE AREA OF DELAMINATION.  REPAIRED THE FLAP T/E WEDGE IAW 57-50-80,  REPAIR 1,   6" X 5.75" PERMANENT REPAIR.  (MINOR)
